BibTeX record journals/ijar/Liu07

download as .bib file

@article{DBLP:journals/ijar/Liu07,
  author    = {Xinwang Liu},
  title     = {The solution equivalence of minimax disparity and minimum variance
               problems for {OWA} operators},
  journal   = {Int. J. Approx. Reasoning},
  volume    = {45},
  number    = {1},
  pages     = {68--81},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.ijar.2006.06.004},
  doi       = {10.1016/j.ijar.2006.06.004},
  timestamp = {Sat, 27 May 2017 14:23:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijar/Liu07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics